×

zbMATH — the first resource for mathematics

Remarks on some algebraic identities. (English) Zbl 0166.00702

Keywords:
combinatorics
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Bailey W. N.: Generalized hypergeometric series. Cambridge 1935. · Zbl 0011.02303
[2] Bartoš P., Kaucký J.: A genesis for combinatorial identities. Mat.-fyz. časop. 16 (1966), 31-40. · Zbl 0142.25102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.